Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 403873, 14 pages
doi:10.1155/2011/403873
Research Article

Stability and Bifurcation of a Class of Discrete-Time Cohen-Grossberg Neural Networks with Delays

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 5 November 2010; Accepted 3 January 2011

Academic Editor: Rigoberto Medina

Copyright © 2011 Qiming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class of discrete-time Cohen-Grossberg neural networks with delays is investigated in this paper. By analyzing the corresponding characteristic equations, the asymptotical stability of the null solution and the existence of Neimark-Sacker bifurcations are discussed. By applying the normal form theory and the center manifold theorem, the direction of the Neimark-Sacker bifurcation and the stability of bifurcating periodic solutions are obtained. Numerical simulations are given to illustrate the obtained results.